Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have been diagnosed with pcos. Have been taking primolut nor medicine. When periods will occur?

hello dr,
I'm a 24 year old married female recently been diagnosed with PCOS, I had a prolonged bleeding for the past six months, my dr said after examination that my uterus is healthy except for my PCOS condition and the bleeding was because my uterus lining is too thick so she gave me Primolut Nor 10 mg to take 3 times a day for 21 days and repeat at the fifth day of my period for three cycles. I finished taking the pills and after 5 days still no period. what shall I do now? I'm worried.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

A thick endometrial lining can cause excessive endometrial bleeding.
Thick endometrial lining is caused by hormonal imbalance.
A deficiency of progesterone or un-opposed action of estrogens can cause excessive bleeding.
You have been given a progesterone preparation.
This will correct the hormonal imbalance.
Repeat the drug for another cycle. The drug may take some time to act.
Poly cystic ovarian syndrome (PCOS) is all together another disease process and has to be managed separately.

Thanks and take care
Dr Shailja P Wahal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor